# SDR SWAA2014022125416

- Difficulty date: February 18, 2014
- Submitted: February 24, 2014
- Operation: Air carrier
- Aircraft: N771SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27879
- Aircraft time: 49,284 hours, 28,731 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Part number: 657378212
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER RIB STATION 92.7, 4TH VERTICAL STIFFENER CRACKED.  REPAIRED STIFFENER IAW SRM.
